Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 145, NWS Fort Worth, TX

April 25, 2011Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 12:26 AM CDT for Young County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 12:26 AM CDT (05:26 UTC)
Expired
Apr 25, 2011, 1:15 AM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:43 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WUUS54 KFWD 250526
SVRFWD
TXC503-250615-
/O.NEW.KFWD.SV.W.0145.110425T0526Z-110425T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 115 AM CDT

* AT 1226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 21
  MILES SOUTHWEST OF OLNEY...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 1255 AM
  GRAHAM AROUND 105 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3339 9896 3340 9895 3340 9842 3296 9842
      3297 9896
TIME...MOT...LOC 0526Z 257DEG 35KT 3317 9903

$$
3 follow-up statements
311 
WWUS54 KFWD 250539
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 AM CDT MON APR 25 2011

TXC503-250615-
/O.CON.KFWD.SV.W.0145.000000T0000Z-110425T0615Z/
YOUNG TX-
1239 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR YOUNG COUNTY...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF OLNEY TO 22 MILES
SOUTHWEST OF NEWCASTLE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  OLNEY AROUND 1255 AM CDT...
  NEWCASTLE AROUND 105 AM CDT...
  GRAHAM AROUND 115 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3339 9896 3340 9895 3340 9842 3296 9842
      3297 9896
TIME...MOT...LOC 0540Z 265DEG 29KT 3338 9887 3300 9904

$$
909 
WWUS54 KFWD 250551
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT MON APR 25 2011

TXC503-250615-
/O.CON.KFWD.SV.W.0145.000000T0000Z-110425T0615Z/
YOUNG TX-
1251 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR YOUNG COUNTY...

AT 1251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OLNEY TO 18 MILES SOUTHWEST OF
NEWCASTLE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWCASTLE AROUND 105 AM CDT...
  GRAHAM AROUND 115 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3331 9895 3336 9890 3340 9887 3340 9842
      3296 9842 3297 9896
TIME...MOT...LOC 0551Z 265DEG 29KT 3339 9876 3301 9893

$$
823 
WWUS54 KFWD 250605
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT MON APR 25 2011

TXC503-250615-
/O.CON.KFWD.SV.W.0145.000000T0000Z-110425T0615Z/
YOUNG TX-
105 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR YOUNG COUNTY...

AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF OLNEY TO 13 MILES
SOUTHWEST OF NEWCASTLE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAHAM AROUND 115 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3298 9859 3297 9896 3320 9895 3332 9881
      3340 9877 3340 9862 3340 9846
TIME...MOT...LOC 0605Z 265DEG 29KT 3340 9862 3302 9880

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:09 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 25, 12:09 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1209 AM CDT MON APR 25 2011

.UPDATE...
WILL ISSUE A QUICK UPDATE FOR THE NEW SEVERE THUNDERSTORM WATCH
VALID UNTIL 5 AM. EXPECT SCATTERED STRONG TO SEVERE STORMS TO
CONTINUE OVERNIGHT AS ENERGY FROM AN APPROACHING SHORT WAVE
INCREASES ACROSS THE REGION AND INTERACTS WITH A MOIST AND ALREADY
UNSTABLE ATMOSPHERE. NO OTHER MAJOR CHANGES EXPECTED WITH THIS UPDATE.

79

&&

.AVIATION...
MAIN AVIATION CONCERN WILL BE THE TIMING OF THUNDERSTORMS ACROSS
THE METROPLEX TAF SITES. LINEAR EXTRAPOLATION BRINGS STORMS ACROSS
THE METROPLEX TAF SITES BETWEEN 00 AND 01Z. SINCE THE LINE IS
BOWING OUT...XPECT VERY STRONG WINDS WITH HAIL POSSIBLE. STORMS
SHOULD DECREASE IN INTENSITY AND EVENTUALLY DISSIPATE BY 04Z.
EXPECT MVFR CEILING TO RETURN MONDAY MORNING WITH MORE STORM
CHANCES MONDAY AFTERNOON. A SOUTH WIND WILL PREVAIL AT SPEEDS
BETWEEN 13 AND 17 KNOTS TONIGHT AND BETWEEN 17 AND 20 KNOTS
MONDAY.

79

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT SUN APR 24 2011/
A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN
CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED
FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE
AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND
ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS
ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING.
GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT
SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE
HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME
SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL
ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING.
ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED
THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME
THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT.

WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH
MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS
MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE
MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY
AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE
JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER
LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR
WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE
FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT
WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK
LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  84  62  76  54 /  20  20  30  10   5
WACO, TX              66  89  64  84  50 /  20  20  20   5   5
PARIS, TX             62  79  61  68  48 /  40  30  50  10   5
DENTON, TX            58  81  56  76  49 /  20  20  30  10   5
MCKINNEY, TX          62  79  59  74  48 /  30  20  40  10   5
DALLAS, TX            65  83  62  75  54 /  20  20  30  10   5
TERRELL, TX           66  82  62  75  49 /  30  30  40  10   5
CORSICANA, TX         67  86  64  80  52 /  30  30  30  10   5
TEMPLE, TX            67  91  62  83  50 /  20  20  20   5   5
MINERAL WELLS, TX     58  85  53  76  48 /  10  10  20   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
EVENING FOR TXZ100-101-115-116-129-130-141>143.

&&

79/79
Hazardous weather outlook, Apr 24, 7:53 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT SUN APR 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
753 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS...BUT AREAS NORTH OF A COMANCHE...CLEBURNE...TO CANTON LINE
WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THE
THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS YESTERDAY MAY
EXPERIENCE WATER ISSUES RANGING FROM NUISANCE PONDING TO FLASH
FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF
INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE...
ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY.

THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY...
RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS
LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS
WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH THE EVENING NORTH OF A
COMANCE...CLEBURNE TO CANTON LINE.

In the hours before

Local storm report, Apr 24, 11:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT SUN APR 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             WEATHERFORD             32.77N  97.80W
04/24/2011  E1.25 INCH       PARKER             TX   PUBLIC

            HALF DOLLAR SIZE HAIL WAS REPORTED AT I-20 AND LAKE
            SHORE DRIVE IN WEATHERFORD
Local storm report, Apr 25, 12:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     HAIL             5 S SANCTUARY           32.84N  97.58W
04/24/2011  E1.00 INCH       PARKER             TX   CO-OP OBSERVER

            IN THE REMUDA COMMUNITY IN EASTERN PARKER COUNTY
Local storm report, Apr 25, 12:03 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HAIL             WHITE SETTLEMENT        32.77N  97.45W
04/25/2011  E0.88 INCH       TARRANT            TX   AMATEUR RADIO

            IN WHITE SETTLEMENT JUST WEST OF LOOP 820
Local storm report, Apr 25, 12:05 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             LAKE WORTH              32.80N  97.40W
04/25/2011  E1.00 INCH       TARRANT            TX   AMATEUR RADIO

            QUARTER SIZE HAIL AT LAKE WORTH
Special weather statement, Apr 25, 12:18 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT MON APR 25 2011

TXZ100-250545-
YOUNG TX-
1218 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  YOUNG COUNTY

A SEVERE THUNDERSTORM OVER THROCKMORTON COUNTY IS APPROACHING YOUNG
COUNTY FROM THE WEST.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3323 9896 3340 9894 3340 9842 3296 9842
      3296 9896
TIME...MOT...LOC 0517Z 248DEG 30KT 3317 9914
Local storm report, Apr 25, 12:19 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     COOPER                  33.37N  95.68W
04/24/2011                   DELTA              TX   LAW ENFORCEMENT

            IN COOPER, TREES DOWN AT WEST TERRELL AND 4TH STREET.
            POWER LINES ALSO DOWN IN COOPER.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 2:56 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 10:54 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:12 PM CDTFlash Flood WarningFWDDelta, Lamar2 hr
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 25, 2:38 PM CDTTornado WarningFWDBosque, Hill, Hood, Johnson, Somervell52 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min
Apr 25, 3:27 PM CDTTornado WarningFWDBosque, Hill, Johnson, Somervell48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.